BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Reformulations by Discretization for Piecewise Linear Integer Multicommodity Network Flow Problems

Participants in the publication
Bernard Gendron (Author)
Luis Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2017-05-00

Where published
Transportation Science

Publication Identifiers
ISSN - 0041-1655

Publisher
Institute for Operations Research and the Management Sciences (INFORMS)

Volume
51
Number
2

Starting page
629
Last page
649

Document Identifiers
DOI - https://doi.org/10.1287/trsc.2015.0634
URL - http://dx.doi.org/10.1287/trsc.2015.0634

Rankings
Web Of Science Q1 (2017) - 3.338 - OPERATIONS RESEARCH & MANAGEMENT SCIENCE - SCIE
Web Of Science Q1 (2017) - 3.338 - TRANSPORTATION SCIENCE & TECHNOLOGY - SCIE


Export

APA
Bernard Gendron, Luis Gouveia, (2017). Reformulations by Discretization for Piecewise Linear Integer Multicommodity Network Flow Problems. Transportation Science, 51, 629-649. ISSN 0041-1655. eISSN . http://dx.doi.org/10.1287/trsc.2015.0634

IEEE
Bernard Gendron, Luis Gouveia, "Reformulations by Discretization for Piecewise Linear Integer Multicommodity Network Flow Problems" in Transportation Science, vol. 51, pp. 629-649, 2017. 10.1287/trsc.2015.0634

BIBTEX
@article{36589, author = {Bernard Gendron and Luis Gouveia}, title = {Reformulations by Discretization for Piecewise Linear Integer Multicommodity Network Flow Problems}, journal = {Transportation Science}, year = 2017, pages = {629-649}, volume = 51 }